Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

When is a manifold a leaf of some foliation?


Author: Jonathan D. Sondow
Journal: Bull. Amer. Math. Soc. 81 (1975), 622-624
MSC (1970): Primary 57D15
MathSciNet review: 0365591
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D15

Retrieve articles in all journals with MSC (1970): 57D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13764-5
PII: S 0002-9904(1975)13764-5